# SDR IPXA2017092321969

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 30,373 hours, 20,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: M9N77016
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-18,  BS 1200 LOWER KEEL BEAM AREA, RT CHANNEL SUPPORT CORRODED.  REMOVED AND REPLACED THE CHANNEL SUPPORT
